Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unique factorization in random variables


Author: F. Alberto Grünbaum
Journal: Bull. Amer. Math. Soc. 82 (1976), 53-55
MSC (1970): Primary 62H05, 62H10, 10A25; Secondary 60G15
DOI: https://doi.org/10.1090/S0002-9904-1976-13947-X
MathSciNet review: 0402895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. D. Faddeev, The inverse problem in the quantum theory of scattering, Uspehi Mat. Nauk 14 (1959), no. 4 (88), 57-119; English transl., J. Mathematical Phys. 4 (1963), 72-104. MR 22 #1344; 26 #7328. MR 110466
  • 2. S. Friedland, Matrices with prescribed offdiagonal elements, Israel J. Math. 11 (1972), 184-189. MR 379526
  • 3. F. A. Grünbaum, Inverse problems for nonlinear random systems, Partial Differential Equations and Related Topics, Lecture Notes in Math., vol. 446, Springer-Verlag, Berlin and New York, 1975, pp. 247-263. MR 440676
  • 4. F. A. Grünbaum, A remark on the phase problem in crystallography, Proc. Nat. Acad. Sci. U.S.A. 72 (1975), 1699-1701. MR 371333
  • 5. O. H. Hald, On discrete and numerical inverse Sturm-Liouville problems, Ph. D. Thesis, N. Y. U., 1972, Available from Dept. of Computer Sciences, Uppsala University, Sweden, Report 42, 1972.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 62H05, 62H10, 10A25, 60G15

Retrieve articles in all journals with MSC (1970): 62H05, 62H10, 10A25, 60G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13947-X

American Mathematical Society